# SDR 120B2020050400025

- Difficulty date: May 4, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 99,613 hours, 15,783 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 893501
- Part serial: A112834
- Condition: Faulted
- Location: Zone 700
- Part time: 99,613 hours, 15,783 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LANDING GEAR DOORS MAINTENANCE MESSAGE SHOWN ON EICAS, S264 SENSOR FAULT ON PSEU.
